MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION

BOSTON SCIENTIFIC CORPORATION INTERLOCK-35; DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Model Number 83788
Medical Device Problem Codes Entrapment of Device (1212); Separation Failure (2547)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that coil protruded from the catheter tip upon removal.Vascular access was obtained via contralateral approach involving stent graft.The target lesion was located in the moderately tortuous internal iliac artery.A 4mm interlock-35 was selected for use.During procedure, the angiographic catheter was advanced however the coil could not be detached in the il detached point.Subsequently, the coil was pulled out and noted to have protruded from the catheter tip upon removal.The procedure was completed with a different device.No patient complications were reported.
 
Additional Manufacturer Narrative
E1.Initial reporter city: (b)(6).Device evaluated by manufacturer: the device was returned for analysis.Visual inspection was performed.The delivery and main coil were returned for this complaint.The delivery and main coil were not interlocked.The main coil was found kinked and stretched.Blood was noticed in the device.The delivery wire was inspected, and no anomalies were noted.No more damages were found in the returned device.Microscopic inspection was performed on delivery wire.The proximal end has a smooth surface.The interlocking arm was inspected, and no damages were found.Microscopic inspection was performed on the main coil.The proximal end has a smooth surface.The interlocking arm was inspected, and no damages were found.Dimensional inspection of the delivery wire and main coil that could be measured were performed and were within specifications.
 
Event or Problem Description

Brand Name
INTERLOCK-35
Common Device Name
DEVICE, VASCULAR, FOR PROMOTING EMBOLIZATION
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11773273
Report Number2134265-2021-05553
Device Sequence Number11622632
Product Code KRD
UDI-Device Identifier08714729795483
UDI-Public08714729795483
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133208
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/28/2023
Device Model Number83788
Device Catalogue Number83788
Device Lot Number0026260870
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Initial Date Received by Manufacturer 04/13/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date06/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE CATHETER - MERIT MEDICAL; GUIDE CATHETER - MERIT MEDICAL